Journal of the Mathematical Society of Japan

Multipliers of Hardy spaces associated with Laguerre expansions

Yehao SHI and Zhongkai LI

Full-text: Open access

Abstract

The purpose of the paper is to study coefficient multipliers of the Hardy spaces $H^p([0,\infty))$ (0 < $p$ < 1) associated with Laguerre expansions. As a consequence, a Paley type inequality is obtained.

Article information

Source
J. Math. Soc. Japan, Volume 68, Number 1 (2016), 91-99.

Dates
First available in Project Euclid: 25 January 2016

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1453731536

Digital Object Identifier
doi:10.2969/jmsj/06810091

Mathematical Reviews number (MathSciNet)
MR3454554

Zentralblatt MATH identifier
1342.42028

Subjects
Primary: 42C10: Fourier series in special orthogonal functions (Legendre polynomials, Walsh functions, etc.)
Secondary: 42B30: $H^p$-spaces 42A45: Multipliers

Keywords
Hardy space multipliers Laguerre expansion

Citation

SHI, Yehao; LI, Zhongkai. Multipliers of Hardy spaces associated with Laguerre expansions. J. Math. Soc. Japan 68 (2016), no. 1, 91--99. doi:10.2969/jmsj/06810091. https://projecteuclid.org/euclid.jmsj/1453731536


Export citation

References

  • R. Balasubramanian and R. Radha, Hardy-type inequalities for Hermite expansions, J. Inequal. in Pure and Appl. Math., 6 (2005), 1–4.
  • L. Colzani and G. Travaglini, Hardy-Lorentz spaces and expansions in eigenfunctions of the Laplace-Beltrami operator on compact manifolds, Colloq. Math., 58 (1990), 305–316.
  • P. L. Duren and A. L. Shields, Coefficient multipliers of $H^p$ and $B^p$ spaces, Pacific. J. Math., 32 (1970), 69–78.
  • Y. Kanjin, Hardy's inequalities for Hermite and Laguerre expansions, Bull. London Math. Soc., 29 (1997), 331–337.
  • Y. Kanjin and K. Sato, Hardy-type inequalities for the generalized Mehler transform, Bull. of Yamagata Univ. Nat Sci., 17 (2013), 1–16.
  • Y. Kanjin and K. Sato, Paley's inequality for the Jacobi expansions, Bull. London Math. Soc., 33 (2001), 483–491.
  • Zh.-K. Li and Y.-H. Shi, Multipliers of Hardy spaces associated with generalized Hermite expansions, Constr. Approx., 39 (2014), 517–540.
  • B. Osikiewicz, Multipliers of Hardy spaces, Quaestiones Math., 27 (2004), 57–73.
  • R. Radha and S. Thangavelu, Hardy's inequalities for Hermite and Laguerre expansions, Proc. Amer. Math. Soc., 132 (2004), 3525–3536.
  • M. Satake, Hardy's inequalities for Laguerre expansions, J. Math. Soc. Japan, 52 (2000), 17–24.
  • E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Princeton Univ. Press, Princeton, NJ, 1970.
  • E. M. Stein, Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals, Princeton Univ. Press, Princeton, NJ, 1993.
  • G. Szegö, Orthogonal Polynomials, 4th ed., Amer. Math. Soc. Colloq. Publ., 23, Providence, RI, 1975.
  • S. Thangavelu, On regularity of twisted spherical means and special Hermite expansion, Proc. Indian. Acad. Sci. Math. Sci., 103 (1993), 303–320.
  • A. Uchiyama, Hardy Spaces on the Euclidean Space, Springer-Verlag, 2001.
  • T. Walsh, The dual of $H^p({\mathbb R}^{n+1}_+)$ for $p<1$, Can. J. Math., 25 (1973), 567–577.